Jump to content
Important Survey - Please Participate ×

Feels like this will never end


Recommended Posts

[En...]

I have been tapering for about 6 months. I thought I was almost done but learned I am just in a new phase of tapering.

I have been off work for about 8 months and was hoping to get back to life soon. I am in my lower dose now and found out I have to go slower in this phase of tapering. I am thinking at least another 5 months.

That's putting a time frame on it could be more depending on how I feel after each taper.  Then I could be in windows and waves for months.

I would hate to think I am going to be off work for months more. My insurance manager thinks I will be good to go back at the end of June. He was estimating by my rate of taper before which was too fast anyways. Won't he be disappointed I am not done in this time frame. That will be a stress I will deal with when the time comes as timeframes from my insurance company has been a stressor this whole time.

My Dr thinks you dont have to be off work tapering off clonozapam he told me. I have to laugh at my Dr he is an idiot. Just prescribe the pills and I will take over my body and life thank you. 

This last little bit may be tough one. I have been surviving my taper fairly well until now. I am disheartened that this won't be over soon and I may only be half way done. 

I admire anyone who can function during this time and can work. I dont think I could do this if I had to go to work. 

  • Like 1
Link to comment
Share on other sites

[Ja...]

The time frame and thought process around the taper is a mental hurdle it’s self,.what mg you down to bud if you don’t mind me asking,.I’m due a drop to 7 or 7.5 tomorrow and mentally I just don’t want to go there.I know I can’t stick around as well though and prolong it.

 

Link to comment
Share on other sites

[En...]
13 minutes ago, [[J...] said:

The time frame and thought process around the taper is a mental hurdle it’s self,.what mg you down to bud if you don’t mind me asking,.I’m due a drop to 7 or 7.5 tomorrow and mentally I just don’t want to go there.I know I can’t stick around as well though and prolong it.

I'm down to 0.25mg clonazepam.  I am feeling better than last week so I am planning on doing another taper maybe early next week. It will be my first 10% taper since my last too large drop. I may only try 5% first and see how I feel. Might be a better idea to go lower at first and see how I handle the drop. 

Link to comment
Share on other sites

[Ja...]

My last 2 were 1mg drops,.10-9…9-8..a 10 day then a 14 day,but yea the last 1 there was crap,,if I could get a empty cabin or somet in the hills for 6 month it would make it a hell of a lot easier

 

Link to comment
Share on other sites

[En...]
5 minutes ago, [[J...] said:

My last 2 were 1mg drops,.10-9…9-8..a 10 day then a 14 day,but yea the last 1 there was crap,,if I could get a empty cabin or somet in the hills for 6 month it would make it a hell of a lot easier

Yes this sucks. This should never be prescribed long term these Drs are all nuts.

  • Like 1
Link to comment
Share on other sites

Hi I started tapering from 10mg diazepam I dropped to 7.5mg 3 weeks ago. The anxiety is so intense and intolerable. Do I stick it out and stay here for a while at 7.5mg or do I up my dose this is hell and I mean to the point I just can’t be here I know that was too much to drop but I have only 5mg tablets so I just split one of the 5mg. Is anyone just suffering so so badly it’s taken over their life maybe I’m too unstable to taper yet I’ve just finished tapering mirtazipine is it just too much? 

Link to comment
Share on other sites

[Ja...]

Noo,..hi,.being only 3 weeks you really should of been at 9.5,9.0, or 8.5,8.0 max really,.,.it’s just took me 24 days to get from 10 mg to 9mg to 8mg,.and the 8 was a push to far as well really,

.I’m been thinking exactly what you’ve said as well and questioning if I’m capable,.the withdrawals are extreme,I was hoping to go down to 7.5 tomorrow but I don’t think it’s happening.

I’ve been tapering since January and I’d had to reinstate back to a higher weight as I went to fast,large drops are brutal.

 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...